# SDR FDEA201512053921

- Difficulty date: December 5, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 73,297 hours, 17,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AFA7158503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING ACFT, EXISTING REPAIR AT CTR CARGO DOOR FWD JAMB SKIN STATION 1708, LONGERON 40R - LONGERON 43R.  EXISTING REPAIR EVALUATED & FOUND EXISTING DOUBLER DAMAGED.  CTR CARGO DOOR FWD JAMB SKIN STATION 1708, LONGERON 40 - 43 RT CARRIED OUT REPAIR IAW SRM 53-00-15-2R FIG 202 REPAIR 8.  EO 1-5100-7-5001 B6 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
